# SDR UPS98825429

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT LONG 27 END FITTING IS CORRODED AT FS 70 LWR FWD PIT.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 51-1-20D.
